# SDR CALA2024070201954

- Difficulty date: April 20, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347223200600
- Condition: Damaged
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN FLOOR BEAM -Y765 FR66 HAS TOOL MARKS AS MARKED. () REMOVED FLOOR BEAM IAW SRM 51-42-11 RECIEVED NEW PART P/N D53472 EMP:V940839 STA:STENGBFM 23200600, BATCH# 0002836064 INSTALLED NEW FLOOR BEAM P/N D534722 3200600, IAW SRM 51-72-11-911-001 T =96723 RESTORED TOP COAT IAW SRM 51-23-11, APPLIED TPS IAW AMM 51-78-00. W/C:94268 ALL INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC # 94268
